# SDR 2000UALA00202

- Difficulty date: April 23, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 30,996 hours, 9,337 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 4039892904
- Condition: Inoperative
- Location: Captain
- Component: Drive Motor, 21607ACY04D4
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD AT LAX DUE TO A PROBLEM WITH THE CAPTAIN''S ALTIMETER.  *S/D*  CAPTAINS ALTIMETER FLAG IN VIEW AND NEEDLE STUCK.  RESET CB, NO HELP.  CAPTAIN''S ALTIMETER WAS REPLACED.  NO ADDITIONAL ALTIMETER WRITE-UPS HAVE OCCURRED.  SHOP ANALYSIS OF ALTIMETER RESULTED IN REPLACEMENT OF DRIVE MOTOR.
